# SDR CA150314001

- Difficulty date: March 13, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 3,154 hours
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Latch
- Part number: 22272291011
- Condition: Broken
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A GROUND RUN FOR AN UNRELATED SNAG THE ENGINEER FOUND THAT THE RUDDER PEDALS WERE MAKING A CLICKING NOISE AND APPEARED TO BE BINDING WHEN MOVING THE RT RUDDER PEDAL.  FURTHER INSPECTION FOUND THAT THE RUDDER FRAME LATCH ASSY, 22-2729-60-00, WAS BROKEN WHERE THE RUDDER PEDAL SUPPORT FOR THE BRAKE CYLINDER WAS ATTACHED.  THIS CAUSED THE PIN, 22-2729-60-01, WITH THE BRAKE CYLINDER ATTACHED TO TWIST OUT OF THE FRAME CAUSING THE BINDING.  A NEW FRAME AND PIN WERE INSTALLED AND THE ACFT WAS RETURNED TO SERVICE.
